# SDR SWAA000029331

- Difficulty date: October 12, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ; ESCAPE SLIDE HAS LOW PRESSURE ; / [01] REMOVED AND REPLACE R2 DOOR SLIDE ON FAULT TTG8Q004QBY0 (MT725-61-06SA); [02] ALL WORK C/W AUDIT C/W
